MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_ 13.2 (-13.50/ 1.50)
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vault.Lens remains implanted.Reporter stated iop controlled by medication.Cause of the event is unkown.
 
Additional Manufacturer Narrative
H4 - manu date claim# (b)(4).
 
Additional Manufacturer Narrative
B2 - required intervention to prevent permanent impairment/damage claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: b5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and significant reduction of iridocorneal angles.Reportedly, "iop controlled by medication".Medication was prescribed.Lens remains implanted.D1.- brand name: "evo/evo+ visian implantable collamer lens" should be added.D4.Serial#: "(b)(6)" should be removed."(b)(6)" should be added.D4.- expiration date: "03/31/2027" should be removed."06/30/2027" should be added.D4.Primary unique device identifier (udi)#: "(b)(4)" should be removed."(b)(4)" should be added.H6.-health effect- clinical code (e): "4581- significant reduction of iridocorneal angles" should be added.H6.- medical device problem code (a): "3189" should be removed."2993" should be added.H6- investigation type code: "4110- lens work order search-no similar complaint event(s) within associated lots were found" should be added.Claim# (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr.
suite: 210
monrovia, CA 91106
8002927902
MDR Report Key20908746
Report Number2023826-2024-05655
Device Sequence Number7824173
Product Code QCB
UDI-Device Identifier00840311311811
UDI-Public(01)00840311311811(11)240711(17)270630
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVTICM5_ 13.2 (-13.50/ 1.50)
Device Catalogue NumberVTICM5_ 13.2
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer01/29/2025
02/24/2025
03/24/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/29/2025
02/27/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT# UNK.; FOAM TIP PLUNGER MODEL-FTP, LOT# UNK.; INJECTOR MODEL-MSI-PF, LOT# UNK.
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age46 YR
Patient SexFemale